# SDR 9JLA2021041228054

- Difficulty date: April 3, 2021
- Submitted: April 12, 2021
- Operation: Air carrier
- Aircraft: N821DF
- Make and model: Lear 60LEAR
- Aircraft serial: 042
- Aircraft time: 7,930 hours, 5,820 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Dump Valve
- Part number: 2624007
- Part serial: 0375
- Condition: Faulty
- Location: Fuel System
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

THE NO2 ENGINE FAILED TO START AND THE FLIGHT CREW RECEIVED AN AMBER ENGINE COMPUTER LIGHT, THE FLIGHT CREW RAN THE CHECKLIST PROCEDURES AND COMPUTER LIGHT EXTINGUISHED. THE MAINTENANCE VENDOR TROUBLESHOT AND SUSPECTED A FAULT WITH THE HYDRO-MECHANICAL UNIT (HMU) AND DUMP VALVE. THE MAINTENANCE VENDOR WAS INSTRUCTED TO SWAP HMUS FROM ENGINE TO ENGINE, AND REPLACED THE NO2 ENGINE DUMP VALVE WITH AN OVERHAULED UNIT. FUNCTIONAL AND LEAK CHECKS WERE SATISFACTORY. THE AIRCRAFT WAS RETURNED TO SERVICE.
